# SDR IPXA2020012751443

- Difficulty date: January 25, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 55,508 hours, 18,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ONT PASSING THROUGH 17,000, STRONG ODOR OF BURNING RUBBER FILLED THE COCKPIT LASTED FOR APPROXIMATELY 3 MINUTES. THEN DISSIPATEDA/C POWERED FOR 24 HOURS. RAN BOTH PACKS 1 HOUR. NO ODOR DETECTED. OK PER AMM 05-51-56.
